# SDR A6WA201240169

- Difficulty date: January 4, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 25,373 hours, 23,409 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING DAMAGE FROM PANEL 193AB ENDS OF BOTH LT AND RT WING LOWER SKIN.  BLENDED CHAFED DAMAGE AREA IAW REO 601R-57-21-880, REV C.
